|
|
|
|
|
|
|
|
1. |
Record Nr. |
UNINA9910480523003321 |
|
|
Autore |
Cogolludo-Agustín José Ignacio |
|
|
Titolo |
Topological invariants of the complement to arrangements of rational plane curves / / José Ignacio Cogolludo-Agustín |
|
|
|
|
|
|
|
Pubbl/distr/stampa |
|
|
Providence, Rhode Island : , : American Mathematical Society, , [2002] |
|
©2002 |
|
|
|
|
|
|
|
|
|
ISBN |
|
|
|
|
|
|
Descrizione fisica |
|
1 online resource (97 p.) |
|
|
|
|
|
|
Collana |
|
Memoirs of the American Mathematical Society, , 0065-9266 ; ; number 756 |
|
|
|
|
|
|
|
|
Disciplina |
|
|
|
|
|
|
|
|
Soggetti |
|
Curves, Plane |
Singularities (Mathematics) |
Cohomology operations |
Electronic books. |
|
|
|
|
|
|
|
|
Lingua di pubblicazione |
|
|
|
|
|
|
Formato |
Materiale a stampa |
|
|
|
|
|
Livello bibliografico |
Monografia |
|
|
|
|
|
Note generali |
|
"Volume 159, number 756 (third of 5 numbers)." |
|
|
|
|
|
|
Nota di bibliografia |
|
Includes bibliographical references (pages 74-75). |
|
|
|
|
|